Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1391-11.pdf1.11 MBAdobe PDFView/Open
Title: Loanable Funds and Banking Optimization (Mathematical Economics)
Authors: Miyake, Atsushi
Author's alias: 三宅, 敦史
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 161
End page: 175
URI: http://hdl.handle.net/2433/25846
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.